# SDR DL757040944

- Difficulty date: October 3, 2004
- Submitted: October 11, 2004
- Operation: Air carrier
- Aircraft: N638DL
- Make and model: Boeing 757232
- Aircraft serial: 23761
- Aircraft time: 54,581 hours, 26,604 cycles
- System (JASC): 2120 · Air Distribution System
- Part: A/C Pack
- Condition: Smoke
- Location: Right
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

RIGHT PACK CYCLED OFF AND ON DURING APPROACH.  PASSENGER CABIN REPORTED SOME LITE SMOKE PROBABLY FROM RIGHT PACK.  SECURED RIGHT PACK.  NO BITE ON RIGHT PACK CONTROLLER, VERIFIED OK.  RAN RIGHT PACK ON GROUND WITH RECIRC / GASPER ON.  F/A NOTED SMELL WAS NOT ELECTRICAL.  RIGHT PACK OPS AND INDICATION OK.  OK FOR SERVICE.
